# SDR 98FDEA00322

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 66222231
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0990, FOUND BS 480 SPLICE PLATE CRACKED BETWEEN STRINGER 2 RT AND 3 RT.  *S/D*  REMOVED DAMAGED SPLICE PLATE, AND INSTALLED NEW SPLICE PLATE IAW FED-EX SRM 51-30-2, 51-30-5.
